# SDR 98ZZZX2507

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737AP
- Make and model: Boeing 737222
- Aircraft serial: 19956
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 14 INCH EMERGENCY FLOOR TRACK LIGHT STRIP INOPERATIVE.  REPLACED NR 14 INCH FLOOR LAMP ASSEMBLY (FLEX) STRIP IAW B737 MM 33-50.  (X)
